MathSciNet Relay Station
MathSciNet bibliographic data
MR266969 (42 #1871) 17.30
Barnes, Donald W.; Newell, Martin L. Some theorems on saturated homomorphs of soluble Lie algebras. Math. Z. 115 1970 179–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement